MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reex2885 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that part of the extension tubing was snapped off and on the bed at the end of the shift.Nothing was infusing through it at the time.No other information was provided.

Brand Name
ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11971141
Report Number3006260740-2021-02242
Device Sequence Number17204138
Product Code FPA
UDI-Device Identifier00801741119224
UDI-Public(01)00801741119224
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAN142075
Device Lot NumberREEX2885
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;